Oooo! My Percocet is making me sick!

  1. Adverse rection alert!!!! I feel like I drank to much Schnapps! All woozy and pukey! I don't want to aly down! I might feel worse! Any suggestions? Wahhhh!!!!


    BTW, it is a Rx for my cramps and migranes!
    •  
  2. 6 Comments

  3. by   Reabock
    I say flush the rest of them and wait it out. Make sure it is down in your records as an adverse reaction so you never take it again! I remember hugging the porcelain god for what seemed like hours and praying for death after taking TWO Tylenol with Codeine when I badly smashed a finger several years ago.
    Hope you start feeling better soon.
  4. by   dawngloves
    Man I wish I had some ginger ale!!! I've taken it before and nothing has happened! This really sucks!!!
  5. by   Love-A-Nurse
    , hope you feel better soon!
  6. by   dawngloves
    Thanks! It is wearing off. But know my head is starting to hurt.
    What a crappy night!
  7. by   Beach_RN
    I feel your pain! I can never take percocet, it makes me extremely ill....I always wind of throwing up and feeling like I can't lift my head from the pillow.

    Feel Better

    Brenda
  8. by   prmenrs
    If you're still in pain, and that's all you have, try taking 1/2 or 1/4 of 1 tab. I often take vicodan for back pain so I can sleep at night, but I only take 1/2--otherwise, I'm falling down trying to get to the BR later.

    p.s. Sorry you're hurtin", baby!

close